Free
Education  |   January 1990
The Effect of Ketamine on Human Somatosensory Evoked Potentials and its Modification by Nitrous Oxide
Author Affiliations & Notes
  • Armin Schubert, M.D.
    *†
  • Michael G. Licina, M.D.
    *†
  • Paul J. Lineberry, M.D.
  • *Assistant Professor, Department of Anesthesiology, F. E. Hebert School of Medicine, Uniformed Services University of the Health Sciences, Bethesda, Maryland.
  • Staff Anesthesiologist, Cleveland Clinic Foundation, Cleveland, Ohio.
  • Clinical Instructor, Department of Anesthesiology, F. E. Hebert School of Medicine, Uniformed Services University of the Health Sciences, Bethesda, Maryland.
Article Information
Education
Education   |   January 1990
The Effect of Ketamine on Human Somatosensory Evoked Potentials and its Modification by Nitrous Oxide
Anesthesiology 1 1990, Vol.72, 33-39. doi:
Anesthesiology 1 1990, Vol.72, 33-39. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large